# SDR C2XA05TY055

- Difficulty date: October 14, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 8,242 hours, 7,132 cycles
- Engine: Allsn AE3007A
- Engine time: 8,248 hours, 7,136 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bevel Gear
- Part number: 23061402
- Part serial: GQ27049
- Condition: Failed
- Location: Engine
- Part time: 8,248 hours, 7,136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 3251 - AT FL350 ENGINE NR 1 FAILED WITH NO INDICATIONS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSY, COMPLIED WITH OPERATIONAL CHECKS AND ACFT WAS RELEASED TO SERVICE.  *S/D*  TEARDOWN REPORT:  CAUSE OF THE UNCOMMANDED IN FLIGHT SHUTDOWN WAS A BEVEL GEAR FAILURE.
